Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pain in lower back. Advised to take medicine containing high strength Glucosamine and MSM.<br>Safe?

Hello Doctor, My Dad is 66 years old and has been complaining about pain on his lower back, near his right buttock. He has been proscribed a Indian medicine called Jointace DN from Meyer Organics Pvt Ltd. The tablet contains high strength Glucosamine and MSM. He has been asked to take this for 3 months. Is this safe to be used?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

Your father might suffering from degenerative arthritis of lower back.

Your doctor had started glucosamine which plays a role in the promotion and maintainance of the structure and function of cartilage in the joints of the body. It improves joint function and retards progression of osteoarthritis.

It is safe to be used. you can take this as advised by your doctor.

Wishing you good health
Dr Saurabh Gupta
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor